# SDR AALA991622

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT SEAT LIGHTS AT SEAT 21 AB INOPERATIVE.   REPAIRED WIRE TO EMERGENCY EXIT SEAT LIGHTS AT 21 AB. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
